MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 18IN 4-0 S/A P-3 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 18IN 4-0 S/A P-3 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z464H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Date sent to the fda: 1/15/2025.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a hepatectomy procedure on an unknown date and suture was used.During a hepatectomy, during interrupting suture, the suture was broken when the instrument tie was performed in dermal suture.The product was used on the dermis.It was not a control release needle.There were no adverse consequences to the patient.Additional information was requested.

Brand Name
PDSII VIO 18IN 4-0 S/A P-3 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21160983
Report Number2210968-2025-00559
Device Sequence Number8520931
Product Code NEW
UDI-Device Identifier10705031462519
UDI-Public(01)10705031462519(17)290531(10)101MCD
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183183
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ464H
Device Lot Number101MCD
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown